Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Results on entire solutions for a degenerate critical elliptic equation with anisotropic coefficients 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 2, 页码: 221-242
Authors:  Chen ShaoWei;  Lin LiShan
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
weighted Sobolev inequalities  Harnack inequality  moving sphere method  variational identities  
Blowup Criterion for Viscous Baratropic Flows with Vacuum States 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2011, 卷号: 301, 期号: 1, 页码: 23-35
Authors:  Huang, Xiangdi;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30